# SDR FDEA201410143150

- Difficulty date: October 14, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 60,737 hours, 24,060 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6041501
- Part serial: 46973
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AILERON LOWER SURFACE SKIN PANEL HAS MILD CORROSION SPOTS.  REMOVED CORROSION IAW SRM 57-10-00 VOL 1.  INSTALLED EXTERNAL DOUBLER IAW SRM 57-10-00 V1 FIG 6 SHEET 1.  WEIGHT & BALANCE COMPLIED WITH IAW SRM 57-50-00 PG 1.
